# SDR DHL2005803534

- Difficulty date: December 3, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Bs 960
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WING CTR SECTION FLOORBEAM HOLES (2EA) MISDRILLED STA 960.000 LBL 9.625 INCH, LBL 15.250 INCH(MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 11-30-05 DWG AA33-53-R05 REV JR DATE 11-22-05. DRILLED MISDRILLED HOLES (2EA) TO 0.250 INCH AND 0.290 INCH AND FABRICATED REPAIR STRAP (7075T6 511 0.250 INCH) IAW DWG AA33-53-R05. CLEANED, TREATED AND PRIMED AREA AND REPAIR STRAP IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIR STRAP IAW DWG AA33-53-R05, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
